Linda Marie Saliga, "Fixed point theorems for non-self maps in -complete topological spaces", International Journal of Mathematics and Mathematical Sciences, vol. 19, Article ID 876802, 8 pages, 1996. https://doi.org/10.1155/S0161171296000166
Fixed point theorems for non-self maps in -complete topological spaces
Fixed point theorems are given for non-self maps and pairs of non-self maps defined on -complete topological spaces.
Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.